Buspar+Lexapro combination? - Anxiety and Depre...

Anxiety and Depression Support

47,729 members49,047 posts

Buspar+Lexapro combination?

bsk96
bsk96

I was on 7.5 mg of Buspar for a month then my Dr recently upped the dosage to 10 mg 2-3 times a day plus Lexapro 10 mg once a day. (It's been 4 days now.) For these past 4 days, I've felt pretty nauseous on and off each day which has made me not have as much of an appetite, and I've also had some diarrhea. My Dr told me it takes about 2 weeks for the medications to get into my system so I'm going to be patient & wait to see if it gets better, but has anyone else experienced these symptoms while on Buspar and/or Lexapro?

2 Replies
oldestnewest

My doctor recently put me on 20 mg of Lexapro. Feeling nauseous, not hungry, mild diarrhea. This is my 4th week on Lexapro and still having suicidal thoughts. I go back and see the doc July 1st and telling him it's not working. I'm sorry you're going through this and I can feel your pain. All I can say is hang in there like I am.

I've been on Lexapro and buspar. Lexapro made me really nauseous and sick to the point that I thought I was going to lose my mind. Similar with buspar. It made me even dizzier than I already was so I stopped taking that too. Sometimes meds can make you nauseous while they get in your system but after 4 weeks, I've had it.

You may also like...